Alert archive / Pennsylvania / Freeze Warnings in 2011

Freeze Warning 2, NWS State College, PA

October 27, 20118 counties in Pennsylvania

NWS State College, PA issued this freeze warning at Oct 27, 2011, 3:04 AM EDT for 8 counties in Pennsylvania. It took effect at Oct 28, 2011, 4:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2011, 3:04 AM EDT (07:04 UTC)
In effect from
Oct 28, 2011, 4:00 AM EDT
Expired
Oct 28, 2011, 10:00 AM EDT
In force
6 hr
Issued by
NWS State College, PA

Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Lancaster County, PA, Lebanon County, PA, Perry County, PA, York County, PA

The radar

The State College radar (KCCX), 124 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 7.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1386 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WWUS71 KCTP 270704
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
304 AM EDT THU OCT 27 2011

...A COLD NIGHT IS IN STORE FOR THE REGION TONIGHT...

.CLEARING SKIES AND COLDER TEMPERATURES TONIGHT WILL RESULT IN
TEMPERATURES FALLING INTO THE UPPER 20S AND LOWER 30S IN MANY
LOCATIONS BY EARLY FRIDAY MORNING.

PAZ036-056-057-059-063>066-272100-
/O.UPG.KCTP.FZ.A.0002.111028T0800Z-111028T1400Z/
/O.NEW.KCTP.FZ.W.0002.111028T0800Z-111028T1400Z/
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...CHAMBERSBURG...NEWPORT...HARRISBURG...
HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER
304 AM EDT THU OCT 27 2011

...FREEZE WARNING IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURES...LOWS AROUND DAYBREAK FRIDAY BETWEEN 29 AND 32
  DEGREES IN MOST LOCATIONS.

* TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING.

* IMPACTS...DETRIMENTAL TO SEASONAL OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

LAMBERT/CERU
3 follow-up statements
587 
WWUS71 KCTP 271729
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
129 PM EDT THU OCT 27 2011

...A COLD NIGHT IS IN STORE FOR THE REGION TONIGHT...

.CLEARING SKIES AND COLDER TEMPERATURES TONIGHT WILL RESULT IN
TEMPERATURES FALLING INTO THE UPPER 20S AND LOWER 30S IN MANY
LOCATIONS BY EARLY FRIDAY MORNING.

PAZ036-056-057-059-063>066-281400-
/O.CON.KCTP.FZ.W.0002.111028T0800Z-111028T1400Z/
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...CHAMBERSBURG...NEWPORT...HARRISBURG...
HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER
129 PM EDT THU OCT 27 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT
FRIDAY...

* TEMPERATURES...LOWS AROUND DAYBREAK FRIDAY BETWEEN 29 AND 32 
  DEGREES IN MOST LOCATIONS. 

* TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING.

* IMPACTS...TENDER SEASONAL OUTDOOR PLANTS SHOULD BE BROUGHT
  INDOORS IF POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

LA CORTE
156 
WWUS71 KCTP 272357
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
757 PM EDT THU OCT 27 2011

...COLD NIGHT IN STORE FOR THE REGION...

.A SURGE OF MUCH COLDER AIR IS PUSHING INTO THE REGION THIS
EVENING ON A NORTHWEST FLOW. TEMPERATURES WILL FALL TO THE UPPER
20S AND LOWER 30S IN MANY LOCATIONS BY EARLY FRIDAY MORNING.

PAZ036-056-057-059-063>066-280800-
/O.CON.KCTP.FZ.W.0002.111028T0800Z-111028T1400Z/
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...CHAMBERSBURG...NEWPORT...HARRISBURG...
HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER
757 PM EDT THU OCT 27 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT
FRIDAY...

* TEMPERATURES...LOWS AROUND DAYBREAK FRIDAY BETWEEN 29 AND 32 
  DEGREES IN MOST LOCATIONS. 

* TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING.

* IMPACTS...TENDER SEASONAL OUTDOOR PLANTS SHOULD BE BROUGHT 
  INDOORS IF POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
569 
WWUS71 KCTP 280652
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
252 AM EDT FRI OCT 28 2011

...COLD NIGHT IN STORE FOR THE REGION...

.A SURGE OF COLD AIR IS PUSHING INTO THE REGION OVERNIGHT DUE 
TO NORTHWEST FLOW. TEMPERATURES WILL FALL TO THE UPPER 20S AND
LOWER 30S IN MANY LOCATIONS BY EARLY FRIDAY MORNING.

PAZ036-056-057-059-063>066-281400-
/O.CON.KCTP.FZ.W.0002.111028T0800Z-111028T1400Z/
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...CHAMBERSBURG...NEWPORT...HARRISBURG...
HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER
252 AM EDT FRI OCT 28 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURES...IN THE LOW 30S.

* TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING.

* IMPACTS...TENDER SEASONAL OUTDOOR PLANTS SHOULD BE BROUGHT 
  INDOORS IF POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Oct 27, 2:01 AM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Oct 27, 2:01 AM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 AM EDT THU OCT 27 2011

.SYNOPSIS...
A WEAK WAVE OF LOW PRESSURE NEAR WILLIAMSPORT WILL MOVE EAST AND
PUSH A TRAILING COLD FRONT SLOWLY SOUTH ACROSS PENNSYLVANIA
EARLY TODAY. ANOTHER AREA OF LOW PRESSURE RIDING EAST ALONG THIS
BOUNDARY WILL PASS SOUTH OF THE STATE TODAY...BRINGING
RAIN...WHICH COULD CHANGE TO SNOW OVER NORTHERN AREAS BEFORE
ENDING.

ANOTHER STORM IS EXPECTED TO FORM OVER THE SOUTHEASTERN STATES
LATE FRIDAY BEFORE MOVING UP AND OFF THE EAST COAST THIS WEEKEND.
AT THIS POINT IT LOOKS LIKE IT WILL MISS THE REGION WITH ANY
SIGNIFICANT PRECIPITATION...BUT IT MAY TRACK CLOSE ENOUGH FOR SOME
LIGHT RAIN OR SNOW ON SATURDAY ACROSS EASTERN SECTIONS OF THE
STATE.

MOST OF NEXT WEEK LOOKS TO BE ON THE COOL SIDE...BUT MAINLY
DRY...AS HIGH PRESSURE BUILDS ACROSS THE EASTERN STATES.

&&

.NEAR TERM /UNTIL 8 AM THIS MORNING/...
1005 MB LOW PRESSURE WAS LOCATED NEAR KIPT AT 05Z...WITH A WAVY
SFC COLD FRONT EXTENDING WEST TO KDUJ AND KBTP...THEN SW TO KCMH.
A WARM FRONT EXTENDED SE ACROSS THE SOUTHERN POCONOS TO NEAR
KPHI....ACCOMPANIED BY A SMALL AREA OF SHOWERS.

THE BEST COMBINATION OF DEEP LAYER ISENTROPIC LIFT /FOCUSED WITHIN
THE 295-305K THETA LAYER/...AND 850-700 MB FGEN FORCING BETWEEN
06Z AND 12Z WILL EXTEND FROM THE LAUREL HIGHLANDS OF SWRN
PENN...TO THE NCENT MTNS. THIS IS THE REGION THAT WILL SEE THE
MOST RAIN THROUGH THE MORNING COMMUTE. PERIODS OF LIGHTER RAIN
WILL BE DEVELOPING OVER THE NEXT FEW HRS ACROSS THE MIDDLE SUSQ
VALLEY AND SCENT MTNS.

HOURLY TEMP TRENDS OVERNIGHT WILL BE RATHER TRICKY AS THERE WILL
BE A RATHER STARK THERMAL CONTRAST ACROSS THE FRONT AS IT SAGS
SOUTH. OVERALL IT SHUD REMAIN MILD OVER SRN AREAS WHERE THE FRONT
WILL BE LAST TO CLEAR...BUT IT WILL CHILL DOWN INTO THE 30S AND
40S ELSEWHERE AS WINDS SHIFT INTO THE NORTH.

&&

.SHORT TERM /8 AM THIS MORNING THROUGH 6 PM FRIDAY/...
AS A SECOND WEAK WAVE OF LOW PRES FORMS ALONG THE FRONT...NEAR OR
JUST SOUTH OF THE MASON DIXON LINE...AND A STRONG 140 KT JET MAX
FORMS ALONG THE PA/NY BORDER LATER TODAY...PERIODS OF
COLD/STRATIFORM RAIN WILL CONTINUE ACROSS THE ENTIRE CWA. QPF IS
NOT EXPECTED TO BE EXCESSIVE AS THE SYSTEM WILL BE A FAST MOVER.
ENSEMBLE MEAN QPF OF THE SREF/GEFS BOTH TARGET THE FCST AREA WITH
BTWN 0.5 AND 0.75 INCHES.

COLDER AIR FILTERING SWD DURING THE DAY WILL LIKELY BRING ABOUT A
CHANGEOVER TO WET SNOW OVER THE N MTNS. MDL SOUNDINGS AT BFD
INDICATE A CHANGEOVER SHORTLY AFTER 12Z. AS IS USUAL WITH SYSTEMS
OF THIS TYPE...ONCE THE LOW LEVEL COLD ADVECTION DEVELOPS THE
PRECIP WILL BEGIN TO SHUT OFF RAPIDLY...SO THE WINDOW OF
OPPORTUNITY FOR ACCUM SNOW WILL BE VERY LIMITED. RIGHT NOW ARND AN
INCH OF ACCUM APPEARS MOST LIKELY OVR THE N MTNS...WHERE MARGINAL
BLYR TEMPS AND WARM GROUND WILL ACT TO SUPPRESS ACCUMS. CAN/T RULE
OUT A VERY LGT ACCUM OVR THE HIGHER TERRAIN SOUTH OF I-80 AS
PRECIP ENDS LATE IN THE DAY.

HIGHS THURS WILL BE SOME 10-15 DEG COOLER THAN TODAY AS THE CHILLY
AIR CURRENTLY OVER THE UPPER MIDWEST AND GR LAKES SPILLS INTO THE
REGION.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
SOME SNOW COULD MIX WITH THE RAIN BEFORE ENDING THURSDAY EVENING.
NOT SEEING MUCH POTENTIAL FOR ANYTHING MAJOR...AS I NOTED YESTERDAY...
IT LOOKS LIKE MOST IF NOT ALL THE RAIN TAPERS OFF BEFORE THE COLD
AIR GETS INTO THE AREA. THE MOST LIKELY AREAS TO SEE A LIGHT COATING
OF SNOW WILL BE ACROSS THE HIGHER ELEVATIONS OF THE NORTHERN AND
WESTERN MOUNTAINS.

THE MAIN PROBLEM WILL BE THAT ABNORMALLY COLD AIR IS ADVECTED INTO
THE AREA THU NIGHT. HAVE ISSUED A FREEZE WATCH FOR THE SE. WHILE
A LITTLE WIND COULD OCCUR THROUGH 12Z FRIDAY...TEMPERATURES MILL
STILL BE NEAR FREEZING IF NOT BELOW. ALSO DRY...WINDY CONDITIONS
CAN DAMAGE PLANTS AT TEMPS SLIGHTLY ABOVE 32.

FRIDAY LOOKS DRY AT THIS POINT.

STILL SOME SPREAD IN THE SOLUTION FOR SAT. GFS WOULD JUST BRUSH
THE SE PART OF THE CWA. DID TRIM THINGS BACK SOME FROM YESTERDAY...
BUT LEFT SOME CHC OF SNOW AND RAIN IN THE PACKAGE.

LATE SATURDAY...WINDS ALOFT SHIFTING MORE THE NW MAY BRING SOME
LAKE EFFECT TO THE FAR NW.

AFTER THIS...MAINLY DRY BUT CHILLY CONDITIONS FOR MUCH OF NEXT
WEEK.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
03Z UPDATE...
CIGS TRENDING LOWER AS EXPECTED WITH BFD NOW IN FOR A PROLONGED PD
OF IFR CONDS. MVFR CIGS WITH BASES BTWN 2-3KFT AGL WILL IMPACT THE
CNTRL SITES WHILE VFR PERSISTS FOR A FEW MORE HOURS OVR ERN SXNS.
EXTRAPOLATION OF LGT/MOD RAIN AREA MOVG QUICKLY NEWD THRU THE OH
VLY /APPROACHING PA BORDER AS OF 04Z/ WILL OVERSPREAD THE REGIONAL
TERMINALS BTWN 05-0730Z.

03Z SFC ANALYSIS SHOWS A FRONTAL BOUNDARY FROM KBFD TO KPAH. A
SERIES OF WEAK DISTURBANCES WILL RIPPLE NEWD ALONG THE BOUNDARY
AS IT SLOWLY SINKS SWD ACRS CNTRL PA INTO EARLY THURS AND S OF THE
MASON-DIXON LINE BY THURS AFTN. THE BULK OF THE PCPN/STEADIER
LIGHT TO MOD RAIN EXPECTED FROM JUST AFT MIDNIGHT THROUGH
TOMORROW AFTERNOON. EXPECT CIGS AND VSBYS TO LOWER INTO MVFR AND
IFR CATG FROM NW TO SE AND SFC WNDS TO SHIFT FROM WSW TO NLY
COMPONENT OVER THE NEXT 6 TO 12 HRS. A PERIOD OF STRONG NNW WINDS
CAN BE EXPECTED LATER TOMORROW AFTN AS THE GRADIENT TIGHTENS
BEHIND DEPARTING SFC LOW. BY TOMORROW AFTN...COLDER AIR FILTERING
INTO NRN SXNS SHOULD LEAD TO A PTYPE CHANGEOVER AND TRANSITION FROM
RAIN TO SNOW. THE MAIN THREAT AREA FOR SNOW IS NORTH OF DUJ-UNV-
IPT LINE AND EVENTUALLY OVR THE HIGHER ELEVATIONS OF THE
ALLEGHENIES. HIGH PRESSURE WILL BUILD INTO THE AREA ON FRIDAY
ACCOMPANIED BY IMPROVING CONDS.

OUTLOOK...

FRI...VFR.
SAT...MVFR/IFR CONDS POSSIBLE ESPECIALLY SE TERMINALS AS A
LOW PRES SYS TRACKS NWD JUST OFFSHORE THE MID ATLC CST.
SUN-MON...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
PAZ036-056-057-059-063>066.

&&

SYNOPSIS...LA CORTE/LAMBERT
NEAR TERM...FITZGERALD/LAMBERT
SHORT TERM...FITZGERALD/LAMBERT
LONG TERM...MARTIN
AVIATION...STEINBUGL
Hazardous weather outlook, Oct 26, 11:56 PM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1156 PM EDT WED OCT 26 2011

PAZ004>006-010>012-017-018-024-033-037-041-042-280400-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
1156 PM EDT WED OCT 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RAIN OR MIXED PRECIPITATION EARLY THURSDAY WILL GRADUALLY CHANGE
TO WET SNOW DURING THE DAY. SNOW AND SLEET ACCUMULATION OF A
FEW...TO SEVERAL INCHES IS POSSIBLE BY LATE THURSDAY EVENING.

IN ADDITION TO POSSIBLE HAZARDOUS TRAVEL CONDITIONS ON UNTREATED
ROADS...THE WEIGHT OF THE SNOW CLINGING TO THE TREES THAT STILL
CONTAIN AT LEAST PARTIAL FOLIAGE COULD CAUSE LIMBS TO
BREAK...LEADING TO SCATTERED POWER OUTAGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ019-025>028-034-035-045-046-049-050-280400-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
1156 PM EDT WED OCT 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COLD RAIN THURSDAY MORNING...WILL LIKELY BECOME MIXED WITH WET
SNOW OR SLEET DURING THE AFTERNOON NEAR...AND TO THE NORTHWEST OF
A LINE FROM SOMERSET TO ALTOONA...STATE COLLEGE...AND
WILLIAMSPORT.

A SLUSHY...LIGHT ACCUMULATION OF SNOW AND SLEET IS POSSIBLE ACROSS
THE RIDGE TOPS IN THIS AREA AFTER DUSK THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ051>053-058-280400-
MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
1156 PM EDT WED OCT 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

LOW PRESSURE FORMING OVER THE DEEP SOUTH FRIDAY WILL MOVE
NORTHEAST TO A LOCATION A FEW HUNDRED MILES EAST OF THE DELMARVA
PENINSULA ON SATURDAY. A PERIOD OF RAIN AND WET SNOW IS POSSIBLE
ON SATURDAY...AND SOME OF THE RIDGE TOPS COULD SEE A LIGHT...SLUSHY
COATING OF SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056-057-059-063>066-280400-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1156 PM EDT WED OCT 26 2011

...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

LOW PRESSURE FORMING OVER THE DEEP SOUTH FRIDAY WILL MOVE
NORTHEAST TO A LOCATION A FEW HUNDRED MILES EAST OF THE DELMARVA
PENINSULA ON SATURDAY. A PERIOD OF RAIN AND WET SNOW IS POSSIBLE
ON SATURDAY...AND SOME OF THE RIDGE TOPS COULD SEE A LIGHT...SLUSHY
COATING OF SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in Pennsylvania, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.